# SDR AU980916

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-60-601P
- Engine: Lyc IO540S1A5
- System (JASC): 2710 · Aileron Control System
- Part: Pushrod
- Part number: 600050513
- Condition: Loose
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON CONTROL SYSTEM PUSHROD LOWER END FITTING RIVETS LOOSE.
